# SDR SWIA202161373

- Difficulty date: July 2, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 9L INTERCOASTAL BETWEEN FS1144 & FS1162, DEEP CHAFE CAUSED BY WATER INJECTION LINE CLAMP BOLT ASWELL AS 2 BROKEN STANDOFF BRACKETS AT STGR 9L & STGR 7L    (C-CHECK RO 9/27/2021)    REPLACED INTERCOSTEL WITH NEW PART REF: CRJ-700 S.R.M. 51-42-06-001-001-A01, 51-42-21-001-001-A01, DWG-MM670-36086 REV-M ,  DWG MM670-97111 REV-A, REO-670-53-61-1239 REV -- DATE 2016-05-19. / LEAK CHECK GOOD AT THIS TIME / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
